# SDR CA100202009

- Difficulty date: February 1, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 6,190 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Nr 5 Clyinder
- Part time: 1,600 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRANKCASE CRACKED NEAR BASE BOLTS NR5 CYLINDER. (TC 20100202009)
